Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 115, NWS JSJ
NWS JSJ issued this small craft advisory at Jul 7, 2011, 3:38 AM CDT. It took effect at Jul 7, 2011, 5:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2011, 3:38 AM CDT (08:38 UTC)
- In effect from
- Jul 7, 2011, 5:00 PM CDT
- Expired
- Jul 8, 2011, 1:21 AM CDT
- In force
- 8 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
453 WHCA72 TJSJ 070838 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 438 AM AST THU JUL 7 2011 ...A VIGOROUS TROPICAL WAVE WILL RAISE WINDS AND SEAS... .THE TROPICAL WAVE IS FORECAST TO MOVE OVER THE LOCAL AREA TONIGHT THROUGH SATURDAY...INCREASING THE SHOWER AND THUNDERSTORM ACTIVITY AS WELL AS THE CHANCES FOR HAZARDOUS MARINE CONDITIONS ACROSS THE LOCAL WATERS. AMZ722-071645- /O.NEW.TJSJ.SC.Y.0115.110707T2200Z-110708T0400Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 438 AM AST THU JUL 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT AST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT AST TONIGHT. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-071645- /O.NEW.TJSJ.SC.Y.0115.110707T2200Z-110708T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 438 AM AST THU JUL 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST FRIDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
4 follow-up statements
080 WHCA72 TJSJ 071421 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1021 AM AST THU JUL 7 2011 ...A VIGOROUS TROPICAL WAVE WILL RAISE WINDS AND SEAS... .THE TROPICAL WAVE IS FORECAST TO MOVE OVER THE LOCAL AREA TONIGHT THROUGH SATURDAY...INCREASING THE SHOWER AND THUNDERSTORM ACTIVITY AS WELL AS THE CHANCES FOR HAZARDOUS MARINE CONDITIONS ACROSS THE LOCAL WATERS. AMZ722-072230- /O.CON.TJSJ.SC.Y.0115.110707T2200Z-110708T0400Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1021 AM AST THU JUL 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT AST TONIGHT. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-072230- /O.CON.TJSJ.SC.Y.0115.110707T2200Z-110708T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1021 AM AST THU JUL 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST FRIDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
415 WHCA72 TJSJ 072046 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 446 PM AST THU JUL 7 2011 ...A VIGOROUS TROPICAL WAVE WILL RAISE WINDS AND SEAS... .THE TROPICAL WAVE IS FORECAST TO MOVE OVER THE LOCAL AREA TONIGHT THROUGH SATURDAY...INCREASING THE SHOWER AND THUNDERSTORM ACTIVITY AS WELL AS THE CHANCES FOR HAZARDOUS MARINE CONDITIONS ACROSS THE LOCAL WATERS. AMZ722-080400- /O.CON.TJSJ.SC.Y.0115.110707T2200Z-110708T0400Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 446 PM AST THU JUL 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT DUE TO HAZARDOUS WIND AND SEAS. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-080500- /O.CON.TJSJ.SC.Y.0115.110707T2200Z-110708T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 446 PM AST THU JUL 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY DUE TO HAZARDOUOS WINDS AND SEAS. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
016 WHCA72 TJSJ 080130 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 930 PM AST THU JUL 7 2011 ...A DEPARTING SURFACE TROUGH AND A TROPICAL WAVE QUICKLY APPROACHING THE LESSER ANTILLES WILL INCREASE WINDS AND SEAS... .THE TROPICAL WAVE IS FORECAST TO CROSS THE LESSER ANTILLES AND ENTER THE EASTERN CARIBBEAN BY EARLY MORNING...THEN MOVE ACROSS THE REGIONAL WATER FRIDAY THROUGH SATURDAY. THIS WILL INCREASING SHOWER AND THUNDERSTORM ACTIVITY AS WELL AS THE CHANCES FOR HAZARDOUS MARINE CONDITIONS ACROSS THE LOCAL WATERS. AMZ722-080400- /O.CON.TJSJ.SC.Y.0115.000000T0000Z-110708T0400Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 930 PM AST THU JUL 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT AT LEAST UNTIL MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT AT LEAST UNTIL MIDNIGHT AST TONIGHT DUE TO HAZARDOUS WINDS AND SEAS. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-080930- /O.CON.TJSJ.SC.Y.0115.000000T0000Z-110708T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 930 PM AST THU JUL 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT AT LEAST UNTIL 6 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT AT LEAST UNTIL 6 AM AST FRIDAY DUE HAZARDOUS WINDS AND SEAS. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
949 WHCA72 TJSJ 080621 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 221 AM AST FRI JUL 8 2011 ...A TROPICAL WAVE MOVING THROUGH THE AREA WILL RAISE WINDS AND SEAS... .INCREASING WINDS ACCOMPANYING A TROPICAL WAVE ENTERING THE CARIBBEAN WILL RAISE SEAS IN THE AREA'S OUTER WATERS TO 7 FEET. AMZ710-081430- /O.CAN.TJSJ.SC.Y.0115.000000T0000Z-110708T1000Z/ /O.NEW.TJSJ.SC.Y.0116.110708T1600Z-110709T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 221 AM AST FRI JUL 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON AST SATURDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED IN THE OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-081430- /O.CAN.TJSJ.SC.Y.0115.000000T0000Z-110708T1000Z/ /O.NEW.TJSJ.SC.Y.0116.110708T1600Z-110710T1000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 221 AM AST FRI JUL 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM AST SUNDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED IN THE SOUTHERN-MOST PORTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 6, 8:45 PM CDT, 6 hours 53 minutes earlier.
Area forecast discussion, Jul 6, 8:45 PM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 945 PM AST WED JUL 6 2011 .UPDATE...SURFACE TROUGH AND ASSOCIATED CONVECTION CONTINUED TO ENTER AND MOVE WEST ACROSS THE SOUTHEAST CARIBBEAN THIS EVENING. THIS FEATURE ALONG WITH A TROPICAL WAVE NOW APPROACHING THE LESSER ANTILLES WILL QUICKLY BRING AN INCREASE IN TROPICAL MOISTURE ACROSS THE NORTHEAST CARIBBEAN DURING THE NEXT 24-48 HOURS. SATELLITE IMAGERY AS WELL AS LATEST MIMIC DERIVED TPW SHOWED SIGNIFICANT INCREASE IN MOISTURE WITH PRECIPITABLE WATER VALUES EXPECTED TO INCREASE TO 2.0 INCHES OF MORE BY THURSDAY AFTERNOON. IN ADDITION... MID TO UPPER LEVELS STILL EXPECTED TO BECOME MORE UNSTABLE AND FAVORABLE FOR CONVECTIVE DEVELOPMENT THROUGH AT LEAST FRIDAY AS TUTT DIPS FURTHER SOUTH ACROSS THE REGION. THEREFORE...MADE SOME MINOR CHANGES TO THE INHERITED FORECAST TO SHOW GRADUAL INCREASE IN SHOWERS AND ISOLATED THUNDERSTORMS ACTIVITY THROUGH THE END OF THE WORK WEEK. REST OF THE FORECAST PACKAGE LOOKS GOOD FOR NOW. && .AVIATION UPDATE... MOSTLY MID TO HIGH LEVEL CLD LYRS ACROSS THE LOCAL FLYING AREA WITH ONLY A FEW LIGHT PASSING SHOWERS ACROSS THE LOCAL WATERS...AND EN ROUTE BTW PR AND THE VIRGIN ISLANDS. VFR CONDS AT ALL LOCAL TAF SITE FOR THE REST OF THE EVENING...WITH INCR CLOUDINESS AND SHRA ACTIVITY BY EARLY MORNING AND THROUGH THURSDAY AS THE ABOVE MENTIONED SURFACE TROUGH AND TROPICAL WAVE MOVE INTO THE EASTERN CARIBBEAN. NO OTHER CHANGES TO THE PREVIOUS DISCUSSION. && .PREV DISCUSSION... /ISSUED 250 PM AST WED JUL 6 2011/ SYNOPSIS... A TUTT CONTINUES TO RE-ALIGN AND BECOME LOCATED JUST WEST THROUGH NORTH OF THE LOCAL ISLANDS LATER TONIGHT AND THEN REMAINS THERE THROUGH AT LEAST THURSDAY NIGHT OR FRIDAY AND PROBABLY BEYOND. STILL EXPECT TUTT INDUCED LOW TO MID LEVEL PERTURBATION AND DEEP MOISTURE SURGE TO AFFECT THE FORECAST AREA THURSDAY AND THURSDAY NIGHT...FOLLOWED BY THE NEXT TROPICAL WAVE PASSING ACROSS OR JUST SOUTH OF THE LOCAL AREA FRIDAY THROUGH FRIDAY NIGHT OR EARLY SATURDAY. DISCUSSION...A CU LINE DEVELOPED OVER EL YUNQUE AND AFFECTED THE WESTERN PORTIONS OF THE SAN JUAN METROPOLITAN AREA. SHOWERS AND THUNDERSTORMS DEVELOPED AVER THE NORTHWEST PORTIONS OF PUERTO RICO. HEAVY SHOWERS WERE HEAVY AT TIMES BUT DUE TO THE QUICK MOVEMENT OF THESE SHOWERS...ONLY GENERATED BETWEEN 1 TO 2 INCHES. SATELLITE IMAGES ARE SHOWING AN LARGE AREA OF INCREASING MOISTURE ASSOCIATED TO A LOW TO MID LEVEL REFLECTION OVER THE SOUTHERN CARIBBEAN. THIS AREA IS FORECAST TO REACH THE LOCAL WATERS ON THURSDAY. THIS WILL INCREASE SIGNIFICANTLY THE CHANCES FOR ACTIVE WEATHER TO OCCUR ON THURSDAY AND THURSDAY AFTERNOON. FRIDAY AND FRIDAY NIGHT...EXPECT A TROPICAL WAVE AND ITS ASSOCIATED MOISTURE...ALTHOUGH DEEPEST MAY REMAIN JUST TO OUR SOUTH...TO PRODUCE A SECOND ROUND OF SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL ISLANDS. AVIATION...BRIEF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED UNTIL 06/22Z ACROSS TJMZ AND TJBQ. ELSEWHERE ACROSS THE LOCAL TAF SITES...PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT 12 HOURS. FOR TOMORROW MOISTURE WILL INCREASE WITH MVFR OR EVEN IFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS EXPECTED OVER THE LOCAL TAF SITES ESPECIALLY BETWEEN 07/18Z AND 07/22Z...IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. MARINE...GENERALLY EXPECT WINDS OF 21 KNOTS OR LESS AND SEAS OF 7 FEET OR LESS ACROSS THE REGIONAL WATERS THROUGH AT LEAST FRIDAY. SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION ACROSS MOST OF THE LOCAL COASTAL WATERS TODAY. IT STILL APPEARS THAT THERE MAY BE A BRIEF PERIOD OF SMALL CRAFT ADVISORY CONDITIONS ACROSS PARTS OF THE LOCAL WATERS THURSDAY AND THURSDAY NIGHT...BUT DID NOT START ADVISORY WITH THIS PACKAGE DUE TO TIMING UNCERTAINTY...BORDERLINE SITUATION AND BEGINNING IN THE THIRD PERIOD OF THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... SJU 78 88 78 88 / 20 60 60 60 STT 79 87 77 86 / 30 60 50 50 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 71/09
Hazardous weather outlook, Jul 6, 5:16 AM CDT, 22 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 616 AM AST WED JUL 6 2011 AMZ710>745-PRZ001>013-071030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 616 AM AST WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AVAILABLE MOISTURE WILL COMBINE WITH THE SEA BREEZE CONVERGENCE AND LOCAL EFFECTS...TO PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...ESPECIALLY OVER THE INTERIOR...WEST AND NORTHWEST SECTIONS OF PUERTO RICO THIS AFTERNOON. PERIODS OF HEAVY RAINFALL MAY CAUSE FLOODING OF STREETS AND LOW LYING PLACES IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FROM THURSDAY TO AT LEAST LATE FRIDAY...IT APPEARS THAT A LOW LEVEL REFLECTION OF THE UPPER TROUGH WILL INDUCE A MOIST SURGE ACROSS THE LOCAL AREA...FOLLOWED QUICKLY BY A TROPICAL WAVE AND ITS ASSOCIATED MOISTURE. THIS WILL INCREASE THE POTENTIAL FOR HEAVY RAINFALL AND GUSTY WINDS ACROSS PUERTO RICO...CULEBRA... VIEQUES AND SURROUNDING COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-071030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 616 AM AST WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FROM THURSDAY TO AT LEAST LATE FRIDAY...IT APPEARS THAT A LOW LEVEL REFLECTION OF THE UPPER TROUGH WILL INDUCE A MOIST SURGE ACROSS THE LOCAL AREA...FOLLOWED QUICKLY BY A TROPICAL WAVE AND ITS ASSOCIATED MOISTURE. THIS WILL INCREASE THE POTENTIAL FOR HEAVY RAINFALL AND GUSTY WINDS ACROSS THE ISLANDS AND SURROUNDING COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:18 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 7, 7:27 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Jul 7, 8:33 AM CDT | Areal Flood Advisory | JSJ | 117 min | |
| Jul 7, 10:08 AM CDT | Flash Flood Warning | JSJ | 102 min | |
| Jul 7, 10:33 AM CDT | Areal Flood Advisory | JSJ | 76 min | |
| Jul 7, 1:34 PM CDT | Areal Flood Advisory | JSJ | 116 min | |
| Jul 7, 1:42 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Jul 7, 1:50 PM CDT | Areal Flood Advisory | JSJ | 115 min | |
| Jul 7, 2:59 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 7, 3:43 PM CDT | Areal Flood Advisory | JSJ | 2 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.